Walking short distance or going up steps and hills causes very bad burning calf pain, shortness of breathe, and chest tightness, leg weakness?

Unusual for your age. Your symptoms are quite unusual for a 17 year old patient. These symptoms suggest cardiovascular disease with narrowing of arteries supplying the lower extremities and heart, conditions which don't cause symptoms at 17 years of age. Severe obesity could cause symptoms like this without cardiovascular disease. You need to see your physician as soon as possible for a careful evaluation.

Related Questions

What would cause tightness in center of chest, shortness of breath, n pain in leg/groin/lung. Ct revealed residual thymic hyperplasia?

It is not clear . It sounds like you are in the midst of an evaluation. I'm not sure the thymus is responsible for this and would certainly recommend used discussing with your physician about a cardiovascular evaluation . Read more...

I'm on Xeralto for about a week now& think my calve& rt leg weakness, shortness of breath are reactions? 2nd CTW/dye showed clot gone after 2days. Help?

Caution advised. The highest recurrence rate of PE and DVT is in the first 3 weeks. Your symptoms are atypical for Xarelto side effects. I assume you had a PE with a calf vein source for the clot. The clot is not "gone" it is broken up and further downstream. This will give you shortness of breath and the original clot will give you calf pain. Discuss this with your doctor but stopping the Xarelto now is unwise. Read more...

Having dizziness and leg weakness and some shortness of breath what could it be?

Dizziness. Dizziness could be low bp/ low sugar. If you have associated sob, you might need echocardiogram for heart evaluation, esp if u feel lower legs swollen. You might need TSH and electrolytes checked for leg weakness. Read more...

I am experiencing chills, leg weakness, shaking hands or tremor, clammy hands, shortness of breath (time frame: gradual onset) (worsened by: psych...

Go to the ER. I highly recommend you get immediate medical attention for this symptoms. It seems you have mentioned psych meds? (in the title) and you may be having a very severe and potentially dangerous reaction! Please seek urgent care. Be well. Read more...